# SDR IXXA202202127010

- Difficulty date: February 8, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 99,340 hours, 46,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Part time: 99,340 hours, 46,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, COCKPIT EMERGENCY FLASHLIGHT INOPERATIVE. SYSTEM DEFERRED IAW B767 MINIMUM EQUIPMENT LIST.  ATI-25-63-04-01 MEL CAT C. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY. OPERATIONAL CHECK GOOD.  DEFERRAL MAINTENANCE ITEM CLEAR.
